# SDR UALA2013071905080

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,496 hours, 14,072 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN,  F/A`S SMELLED A PLASTIC BURNING ODOR WITH NO SMOKE.  CLEANED WARMING OVEN, CHECKED OPERATION. OK, NO ODOR FOUND.
